My Account: Log In | Join | Renew
Search
Author
Title
Vol.
Issue
Year
1st Page

Abstract

 

This article in AJ

  1. Vol. 17 No. 9, p. 537-544
     
    Received: May 6, 1925
    Published: Sept, 1925


 View
 Download
 Alerts
 Permissions
 Share

doi:10.2134/agronj1925.00021962001700090004x

The Relation of Coleoptile Length to Yield in Oats1

  1. N. A. Pettinger2

Abstract

There is no abstract available for this article.  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © .